# SDR R61A2019081640846

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 10,652 hours, 6,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 2 RH PHOTOLUMINESCENT STRIPS INOP. R&R FWD 2 RH PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
